# SDR DALA2014110706005

- Difficulty date: November 7, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N304DQ
- Make and model: Boeing 737732
- Aircraft serial: 29683
- Aircraft time: 19,927 hours, 7,735 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHTS AT SEATS 3CD INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE UNDER SEAT IAW SWPM 20-14. OPS CK GOOD.
